# SDR FDEA202103080596

- Difficulty date: March 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT  COMPARTMENT BEADED DOUBLER STATION XOS 640. EXISTING REPAIR AT LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT BEADED   DOUBLER STATION XOS 640 EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 57-  57-40-02-2R REPAIR 15 FIGURE 203. EO 1-5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
